# SDR SWI2025F01452

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 51,213 hours, 44,596 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D: GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF. RAN QRH, MESSAGE CLEAREDC: MEL 32-30-1CAT: A DUE DATE: 21 OCT 2025CAT 2 DOWNGRADED ODI EVENT REQUIRES SMOD APPROVAL TO CLEAR MEL.  GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF. RAN QRH, MESSAGE CLEARED   (FLIGHT 5089)  DEFERRED GEAR RETRACTION SYSTEM. PER MEL 32-30-1. COMPLIED WITH MX ACTIONS. AUTHORIZED BY MCC. PLACARDS INSTALLED. A/C IS DOWNGRADED FROM CAT II STATUS.
